Small submodules with respect to an arbitrary submodule
Publish place: The Journal of Algebra and Related Topics، Vol: 3، Issue: 2
Publish Year: 1394
Type: Journal paper
Language: English
View: 83
This Paper With 9 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-3-2_004
Index date: 11 July 2024
Small submodules with respect to an arbitrary submodule abstract
Let R be an arbitrary ring and T be a submodule of an R-module M. A submodule N of M is called T-small in M provided for each submodule X of M, T\subseteq X+N implies that T\subseteq X. We study this mentioned notion which is a generalization of the small submodules and we obtain some related results.
Small submodules with respect to an arbitrary submodule Keywords:
Small submodules with respect to an arbitrary submodule authors
R. Beyranvand
Lorestan University
F. Moradi
Lorestan University